# SDR CA131126001

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,817 hours
- Engine: Pwa PT6A114A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 26012663
- Condition: Cracked
- Location: Alternator
- Part time: 7,711 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TRANSFERRING ASSEMBLY ON A NEW ENGINE, SPLINED COUPLING WAS FOUND CRACKED.  CRACK NOT EVIDENT ON FIRST SIGHT AND REQUIRED A LITTLE FORCE TO SPREAD FOR CRACK TO SHOW.
